MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558930
Medical Device Problem Codes Entrapment of Device (1212); Problem with Sterilization (1596)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a180305 captures the reportable event of a device being stuck in scope, reprocessed, and used in another procedure.
 
Event or Problem Description
Note: this report pertains to one of four procedures involving one cre rx biliary dilatation balloon.It was reported to boston scientific corporation that a cre rx biliary dilatation balloon was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure performed on (b)(6) 2025, the cre rx tunnel (black sheath) was detached and stuck in the endoscope.Scope was put through cleaning process, and included manual clean, and auto washing procedure.Without the team being aware, the scope was used on another procedure on (b)(6) 2025, still no realization of sheath inside the working channel.Then the scope was used in another two separate procedures on (b)(6) 2025, in the second cased performed on (b)(6) 2025, it was observed that the black sheath come out of the biopsy port on the scope when they withdrew the forceps back into the endoscope.It was reported that the rx tunnel did not detach inside the patient.They have to test the first patient (source) to see if there is any for blood-borne pathology (bbp) which could have been passed on to other patients at later procedures.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h2 (additional information): block b5 (describe event or problem) has been updated.Block h6: imdrf device code a180305 captures the reportable event of a device being stuck in scope, reprocessed, and used in another procedure.
 
Event or Problem Description
Note: this report pertains to one of four procedures involving one cre rx biliary dilatation balloon.It was reported to boston scientific corporation that a cre rx biliary dilatation balloon was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure performed on (b)(6) 2025, the cre rx tunnel (black sheath) was detached and stuck in the endoscope.Scope was put through cleaning process, and included manual clean, and auto washing procedure.Without the team being aware, the scope was used on another procedure on (b)(6) 2025, still no realization of sheath inside the working channel.Then the scope was used in another two separate procedures on (b)(6) 2025, in the second cased performed on (b)(6) 2025, it was observed that the black sheath come out of the biopsy port on the scope when they withdrew the forceps back into the endoscope.It was reported that the rx tunnel did not detach inside the patient.They have to test the first patient (source) to see if there is any for blood-borne pathology (bbp) which could have been passed on to other patients at later procedures.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Additional information received on june 22, 2025: it was reported that the type of procedure performed on (b)(6) 2025, was upper gastrointestinal (gi), and the blood-borne pathology (bbp) test result performed on the first patient was clear.There were no patient complications reported related to the procedure performed on (b)(6) 2025, and the patient's condition at the conclusion of the procedure was reported to be stable.It was reported that the type of procedure performed on (b)(6) 2025, was upper gastrointestinal (gi) gastroscopy, and the procedure was able to be completed with normal gastroscopy.There were no patient complications reported related to the procedure performed on (b)(6) 2025, and the patient's condition at the conclusion of the procedure was reported to be stable.It was reported that the type of procedure performed on (b)(6) 2025 (1st case), was biopsy of stomach, and the anatomy location was at the stomach.The procedure was able to be completed with standard gastroscopy.There were no patient complications reported related to the procedure performed on (b)(6) 2025, and the patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
CRE RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22311489
Report Number3005099803-2025-02806
Device Sequence Number8818762
Product Code FGE
UDI-Device Identifier08714729965480
UDI-Public(01)08714729965480(17)270819(10)34665074
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K172520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558930
Device Catalogue NumberM00558930
Device Lot Number0034665074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer06/22/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/10/2025
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown